Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

History of tailbone injury. Taken injection for pain in leg and cheek

I had a tailbone injury about ten years ago. About six months ago, the pain returned and I can t isolate it to a specific incident. Dr. did an MRI in December and fortunately no tumors or fractures but a shift in the L5. Dr had me do PT and I felt no relief. He did an injection on Friday and felt oK the first day but pain has returned at same intensity. I was told the injection does not always work. Is this something I am going to have to learn to live with. Additionally pain radiates down left leg and some pain in right cheek at times.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
Continue with regular physiotherapy which will help.
Do back extension exercise daily.
Use hard bed for sleeping.
Do not try to bend from back.
Avoid weight lifting.
Ok and bye.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor